So for the past 5 months I have been back and forth to the doctor because I constantly feel short of breath. Night and day, resting or active, I have a lot of difficulty fully expanding my diaphragm and getting good breaths. They've done multiple chest x-rays, ct-scans, ultrasounds, echocardiograms, EKGs, a stress test when it first began several months ago all coming back completely normal. I am a type I diabetic with fairly good control of my blood sugar, I also had a run-in with mononucleosis about 6 months ago when this all began. Several doctors have evaluated my and run blood work to find nothing, and they've tried steroids and an array of anti-depressants and anti-anxiety medications to rule that out. Nothing helped. So here I am, months later still struggling to breathe. I eat extremely healthy, drink plenty of water, take supplements, try to get out and exercise, but its still really bad, and often i feel as if i may just collapse, my heart slamming.
So....after seeing different specialists and coming up with no answers, today i am going to see an infectious disease specialist. I had went in to see my doctor with a new complaint, that is, when i wake up in the morning, every morning, my eyes are extremely dry and red, my tongue is also very dry, and the skin on my hands and face have a sheen to them, almost waxy, and they are greyish, as if they have not been getting any blood. Its a little scary when i look in the mirror and see that, i am not sure what to do. My pulse was about 64, my blood sugar was 154, i felt steady and stable. So I am going to see this specialist today and hopefully he will be able to clarify things a little bit more for me. So far my doctor just seems to think this is all related to the mono and it will improve, but I don't believe that, because it this is evolving in a negative way as time progresses.
I know my symptoms seem a little strange, but maybe you have another suggestion.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?